MathSciNet Relay Station
MathSciNet bibliographic data
MR2515826 (2010e:52026) 52B20
Stapledon, A. Inequalities and Ehrhart $\delta$-vectors. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5615–5626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement